Show simple item record

On the coupling of vem and bem in two and three dimensions

dc.contributor.authorGatica, Gabriel N.
dc.contributor.authorMeddahi Bouras, Salim 
dc.date.accessioned2020-04-29T10:56:20Z
dc.date.available2020-04-29T10:56:20Z
dc.date.issued2019
dc.identifier.citationSIAM Journal on Numerical Analysis, 57(6), p. 2493-2518 (2019); doi:10.1137/18M1202487
dc.identifier.issn0036-1429
dc.identifier.urihttp://hdl.handle.net/10651/54462
dc.format.extentp. 2493-2518
dc.language.isoeng
dc.relation.ispartofSIAM Journal on Numerical Analysis, 57
dc.rights© 2019, Society for Industrial and Applied Mathematics
dc.sourceScopus
dc.source.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85076277186&doi=10.1137%2f18M1202487&partnerID=40&md5=077e9e6fcf471d421399b0b4760b4365
dc.titleOn the coupling of vem and bem in two and three dimensions
dc.typejournal article
dc.identifier.doi10.1137/18M1202487
dc.relation.publisherversionhttp://dx.doi.org/10.1137/18M1202487


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record